# SDR DL72W021240

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 62,953 hours, 43,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: NAS753013
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB TO TPA  - LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF FOUND AIR TO GROUND SENSOR ACTUATING ARM PIVOT BUSHING - EXCESSIVE PLAY - REPLACED SAME - OPS CHECKED GOOD PER M/M
